[Théorème de formalité pour les
À toute
With any
Accepté le :
Publié le :
Hsuan-Yi Liao 1 ; Mathieu Stiénon 1 ; Ping Xu 1
@article{CRMATH_2017__355_5_582_0, author = {Hsuan-Yi Liao and Mathieu Sti\'enon and Ping Xu}, title = {Formality theorem for $ \mathfrak{g}$-manifolds}, journal = {Comptes Rendus. Math\'ematique}, pages = {582--589}, publisher = {Elsevier}, volume = {355}, number = {5}, year = {2017}, doi = {10.1016/j.crma.2017.03.008}, language = {en}, }
Hsuan-Yi Liao; Mathieu Stiénon; Ping Xu. Formality theorem for $ \mathfrak{g}$-manifolds. Comptes Rendus. Mathématique, Volume 355 (2017) no. 5, pp. 582-589. doi : 10.1016/j.crma.2017.03.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2017.03.008/
[1] Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc., Volume 85 (1957), pp. 181-207 (MR 0086359)
[2] Hochschild cohomology and Atiyah classes, Adv. Math., Volume 224 (2010) no. 5, pp. 1839-1889 (MR 2646112)
[3] From Atiyah classes to homotopy Leibniz algebras, Commun. Math. Phys., Volume 341 (2016) no. 1, pp. 309-349 (MR 3439229)
[4] Covariant and equivariant formality theorems, Adv. Math., Volume 191 (2005) no. 1, pp. 147-177 MR 2102846 (2006c:53101)
[5] The cohomology structure of an associative ring, Ann. of Math. (2), Volume 78 (1963), pp. 267-288 (MR 0161898)
[6] Differential forms on regular affine algebras, Trans. Amer. Math. Soc., Volume 102 (1962), pp. 383-408 (MR 0142598)
[7] Deformation quantization of Poisson manifolds, Lett. Math. Phys., Volume 66 (2003) no. 3, pp. 157-216 MR 2062626 (2005i:53122)
[8] Formality theorem and Kontsevich–Duflo type theorem for Lie pairs, 2016 (ArXiv e-prints) | arXiv
[9] Drinfeld doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids, Electron. Res. Announc. Amer. Math. Soc., Volume 4 (1998), pp. 74-87 (MR 1650045)
[10] The Atiyah class of a dg-vector bundle, C. R. Acad. Sci. Paris, Ser. I, Volume 353 (2015) no. 4, pp. 357-362 (MR 3319134)
[11] Matched pairs of Lie algebroids, Glasg. Math. J., Volume 39 (1997) no. 2, pp. 167-181 (MR 1460632)
[12] Operadic Proof of M. Kontsevich's Formality Theorem, The Pennsylvania State University, PA, USA, 1999 ProQuest LLC, Ann Arbor, MI, Thesis (Ph.D.) MR 2699544
- Vertical isomorphisms of Fedosov dg manifolds associated with a Lie pair, Journal of Geometry and Physics, Volume 200 (2024), p. 105169 | DOI:10.1016/j.geomphys.2024.105169
- Atiyah Classes and Todd Classes of Pullback dg Lie Algebroids Associated with Lie Pairs, Communications in Mathematical Physics, Volume 404 (2023) no. 2, p. 701 | DOI:10.1007/s00220-023-04854-y
- Poincaré–Birkhoff–Witt isomorphisms and Kapranov dg-manifolds, Advances in Mathematics, Volume 387 (2021), p. 107792 | DOI:10.1016/j.aim.2021.107792
- Hopf algebras arising from dg manifolds, Journal of Algebra, Volume 584 (2021), p. 19 | DOI:10.1016/j.jalgebra.2021.05.004
- Shifted Derived Poisson Manifolds Associated with Lie Pairs, Communications in Mathematical Physics, Volume 375 (2020) no. 3, p. 1717 | DOI:10.1007/s00220-019-03457-w
- Fedosov dg manifolds associated with Lie pairs, Mathematische Annalen, Volume 378 (2020) no. 1-2, p. 729 | DOI:10.1007/s00208-020-02012-6
- Formality and Kontsevich–Duflo type theorems for Lie pairs, Advances in Mathematics, Volume 352 (2019), p. 406 | DOI:10.1016/j.aim.2019.04.047
Cité par 7 documents. Sources : Crossref
☆ Research partially supported by NSF grants DMS-1406668 and DMS-1101827, and NSA grant H98230-14-1-0153.
Commentaires - Politique